# SDR DALA2023021001063

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,538 hours, 15,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 WHEN PERFORM AIRCRAFT ARRIVE INSPECTION,FOUND A HEAVY DENT WITH A PERVIOUSLY INVALID LOG NUMBER(LOG:6926914)ON THE FUSELAGE SKIN EXTERNAL SURFACE BETWEEN STA 1562 AND STA 1582, JUST ABOVE STR20L.RE-EVALUATE THE DENT REUIRED. CORRECTIVE ACTION: DAMAGE AREA REPAIRED PER PRI 605103-14 (2617949)
